Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


weight loss
Aug 19, 2006

No matter how much i eat i can not put on the weight. i am hiv pos and i am taking combivir and sustiva. I am 6 foot tall and i now weigh 10 stone.

Response from Dr. Henry

The AZT in Combivir can cause fat loss so a switch to an alternative medication might help if that is an option. An evaluation of hormone and diet status might be helpful. What is the weight status of family members as clue to family genetics (are HIV- persons of the same age thin or more normal in weight?)? KH


Previous
HIV meds causing CAD
Next
Respiratory question

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement